Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 15, NWS La Crosse, WI

May 25, 2008Fayette County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at May 25, 2008, 5:33 PM CDT for Fayette County, Iowa. It was in force for 42 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 5:33 PM CDT (22:33 UTC)
Expired
May 25, 2008, 6:15 PM CDT
In force
42 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Fayette County, IA

What was reported inside it

TimeReportWhereRemark
May 25, 5:45 PM CDTHAIL 11 Ne Fairbank, IA
May 25, 5:50 PM CDTHAIL 0.881 W Fairbank, IA
May 25, 6:00 PM CDTHAIL 2.51 Nw Stanley, IAALSO HEARD OF WINDSHIELDS AND WINDOWS BROKEN IN THE TOWN OF STANLEY.
May 25, 6:01 PM CDTTORNADO1 W Fairbank, IATORNADO 1/2 MILE WIDE ON THE GROUND MOVING EAST TOWARD FAIRBANK
May 25, 6:01 PM CDTTORNADO2 W Fairbank, IAESTIMATED 1/2 MILE WIDE TORNADO ON THE GROUND MOVING EAST TOWARD FAIRBANK
May 25, 6:07 PM CDTTORNADOFairbank, IATORNADO CONFIRMED ON THE GROUND ON NE SIDE OF TOWN WITH BASEBALL SIZE HAIL. A SECOND TORNADO WAS REPORTED STILL WEST OF FAIRBANK MOVING TOWARD TOWN.
May 25, 6:10 PM CDTHAIL 1.57 Sse Arlington, IACRACKED A WINDOW IN THE HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:04 PM CDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 252233
SVRARX
IAC065-252315-
/O.NEW.KARX.SV.W.0015.080525T2233Z-080525T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FAYETTE COUNTY IN NORTHEAST IOWA...

* UNTIL 615 PM CDT

* AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED 7 MILES WEST OF FAIRBANK...OR ABOUT 11 MILES
  NORTHWEST OF CUTSHAW BRIDGE STATE ACCE...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FAIRBANK AROUND 540 PM...
  COUNTY ROADS 3 AND W 13 AND WESTGATE AROUND 545 PM...
  OELWEIN AROUND 550 PM...
  MAYNARD AROUND 555 PM...
  COUNTY ROAD W 33 AND 187 AND COUNTY ROADS 3 AND W 33 AROUND 600
  PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4282 9209 4283 9161 4273 9161 4265 9161
      4264 9162 4264 9209
TIME...MOT...LOC 2233Z 266DEG 33KT 4267 9215

$$

RIECK
2 follow-up statements
000 
WWUS53 KARX 252251
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
550 PM CDT SUN MAY 25 2008

IAC065-252315-
/O.CON.KARX.SV.W.0015.000000T0000Z-080525T2315Z/
FAYETTE IA-
550 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN FAYETTE COUNTY...

AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR COUNTY ROADS 3 AND W 13...OR ABOUT NEAR
OELWEIN...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAYNARD AROUND 555 PM...
  COUNTY ROAD W 33 AND 187 AND COUNTY ROADS 3 AND W 33 AROUND 600
  PM...
  COUNTY ROAD W 45 AND 187 AROUND 605 PM...
  ARLINGTON AND COUNTY ROAD W 45 AND 187 AROUND 610 PM...
  HIGHWAYS 3 AND 187 AROUND 615 PM...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4282 9209 4283 9161 4273 9161 4265 9161
      4264 9162 4264 9209
TIME...MOT...LOC 2250Z 266DEG 33KT 4268 9194

$$

RIECK
000 
WWUS53 KARX 252258
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
558 PM CDT SUN MAY 25 2008

IAC065-252315-
/O.CON.KARX.SV.W.0015.000000T0000Z-080525T2315Z/
FAYETTE IA-
558 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN FAYETTE COUNTY...

AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR OELWEIN...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ARLINGTON AND COUNTY ROAD W 45 AND 187 AROUND 610 PM...
  HIGHWAYS 3 AND 187 AROUND 615 PM...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4282 9209 4283 9161 4273 9161 4265 9161
      4264 9162 4264 9209
TIME...MOT...LOC 2258Z 266DEG 33KT 4268 9184

$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:20 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, May 25, 2:20 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
220 PM CDT SUN MAY 25 2008

.SHORT TERM...THROUGH WEDNESDAY NIGHT

FORECAST CONCERN REMAINS PRIMARILY FOCUSED ON WHAT APPEARS TO BE HIGH
PROBABILITY FOR SEVERE WEATHER EVENT FROM LATE AFTERNOON INTO THIS
EVENING. PLEASE REFERENCE LATEST LOCAL HAZARDOUS WEATHER OUTLOOK AND
SPC DAY ONE OUTLOOK FOR FURTHER INFORMATION.

AFTERNOON SURFACE ANALYSIS HAD LOW PRESSURE NEAR NORTH DAKOTA/
MANITOBA BORDER. COLD FRONT EXTENDED FROM THE LOW ACROSS WESTERN MN
TO PROXIMITY OF NEBRASKA/IOWA BORDER. PLUME OF SURFACE DEW POINTS
IN THE 60S TO LOWER 70S CONTINUES FEEDING NORTHWARD AHEAD OF COLD
FRONT. LOW LEVEL MOISTURE CONVERGENCE INCREASING AHEAD OF THE FRONT
PER LATEST LAPS INFORMATION...WHERE CONVECTION WAS INITIATING OVER
CENTRAL MN INTO NORTHWEST WI.

PER VISIBLE SATELLITE...LOW CLOUDS THINNING/ERODING...THUS
ALLOWING SBCAPE VALUES TO BUILD TO 2000-3000J/KG JUST WEST OF THE
FORECAST AREA. IN ADDITION...HERRING BONE STRUCTURES SEEN IN CLOUD
FIELDS...WHICH WAS INDICATIVE OF STRONG LOW LEVEL WINDS. OF SPECIAL
NOTE...TAMDAR SOUNDINGS INDICATED CAP ERODING AS HEATING/MIXING
OCCURS.

IN THE UPPER ATMOSPHERE...90-100KT 300MB JET MAXIMUM SITUATED OVER
CENTRAL MN...AS VERIFIED BY ACARS. WATER VAPOR IMAGERY INDICATED
SEVERAL SHORT WAVES IN SOUTHWESTERLY FLOW...WHICH EXTENDED FROM
CENTRAL ROCKIES TO LAKE SUPERIOR. SHORT WAVE ADVANCING ACROSS SOUTH
DAKOTA APPEARS TO BE THE FEATURE WHICH SHOULD AID IN LARGE ASCENT
FOR CONVECTIVE INITIATION.

25.12Z DETERMINISTIC NCEP AND EUROPEAN MODELS...AS WELL AS
PROBABILISTIC DATA SUITE...WERE IN GOOD AGREEMENT ON OVERALL UPPER
LEVEL AND SURFACE FEATURES. AS A RESULT...CONFIDENCE WAS HIGH THAT
FORECAST AREA WILL LIKELY HAVE A SEVERE WEATHER EVENT FROM LATE
THIS AFTERNOON INTO THE EVENING. IN FACT...SREF CALIBRATED
PROBABILITY OF SEVERE THUNDERSTORM POTENTIAL MAXIMIZES OVER THE
FORECAST AREA BETWEEN 25.21Z-26.03Z.

LATE AFTERNOON INTO THIS EVENING...850MB MOISTURE TRANSPORT INCREASES
INTO THE EVENING AHEAD OF APPROACHING COLD FRONT. THIS EFFECTIVELY
PULLS HIGH THETA-E AIR NORTHWARD...WHICH WAS VERIFIED BY SURFACE DEW
POINT PLUME TRANSITING THE FORECAST AREA. MEANWHILE...APPROACH OF
MID LEVEL SHORT WAVE AND UPPER LEVEL DIVERGENCE ASSOCIATED WITH RIGHT
ENTRANCE REGION OF 300MB JET SHOULD ENHANCE UPWARD VERTICAL MOTIONS.

LATEST RUC FORECAST SOUNDINGS INDICATED BOUYANCY SHOULD BUILD QUICKLY
AS LOW LEVEL LAPSE RATES STEEPEN WITH MIXING AND HEATING OF BOUNDARY
LAYER. IN FACT...RUC INDICATED MUCAPE SHOULD REACH BETWEEN 2000-
3000J/KG THIS EVENING. IN ADDITION...CONSISTENT SIGNAL OF LARGE CAPE
THROUGH THE HAIL GROWTH ZONE SUPPORTS POTENTIAL FOR VERY LARGE HAIL.

SUPERCELLS APPEAR TO BE THE PRIMARY STORM MODE...WITH 0-6KM
SHEAR OF 45-55KTS. TORNADO PARAMETERS WERE IMPRESSIVE TOO...WITH
0-1KM HELICITY VALUES 200-300M2/SEC2 AND 0-1KM EHI OF 3-3.5. THERE
STILL APPEARS TO BE POTENTIAL FOR A STRONG TORNADO...AS SIGNIFICANT
TORNADO PARAMETER VALUES OF 3-4 WERE NOTED. IN FACT...HAVE NOT
SEEN SIGNIFICANT TORNADO PARAMETERS THIS HIGH SINCE AUGUST 18 2005.

LATE EVENING INTO THE OVERNIGHT...FOCUS FOR SEVERE WEATHER SHIFTS
FURTHER EAST AND SOUTH OF THE FORECAST AREA...AS COLD FRONT PUSHING
EASTWARD EXPECTED TO SCOUR OUT HIGHEST INSTABILITY. THIS WAS
CORROBORATED BY SREF CALIBRATED THUNDERSTORM PROBABILITY...ALONG WITH
SREF PROBABILITIES OF MEASURABLE QPF.

MONDAY THROUGH WEDNESDAY...LINGERED RAIN CHANCES IN SOUTHERN MOST
SECTIONS OF THE FORECAST AREA MONDAY AND MONDAY NIGHT...BUT THESE
STILL MAY NEED TO BE TRIMMED...SHOULD STRONG DRYING SIGNAL ASSOCIATED
WITH BUILDING SURFACE HIGH PRESSURE REMAIN CONSISTENT. OTHERWISE...
DRY WEATHER EXPECTED TO BE THE RULE UNDER THE INFLUENCE OF HIGH
PRESSURE AT SURFACE AND ALOFT.

.LONG TERM...THURSDAY THROUGH SUNDAY

PRIMARY FORECAST CONCERNS IN THE EXTENDED OUTLOOK WERE ON NEXT RAIN
CHANCES. CONFIDENCE CONTINUES TO GROW WITH RESPECT TO RAIN
PROBABILITIES...SINCE DETERMINISTIC GFS AND ECMWF HAVE INDICATED A
CONSISTENT SIGNAL THAT UPPER LEVEL AND SURFACE WAVE SHOULD IMPACT THE
FORECAST AREA BETWEEN THURSDAY NIGHT AND SATURDAY.

IN FACT...ROBUST RETURN OF SOUTHERLY FLOW INTO WARM FRONT FORECAST BY
MODELS COULD POSE A THREAT OF SEVERE WEATHER LATE IN THE WEEK PER SPC
DAY 4-8 OUTLOOK...ALONG WITH POTENTIAL FOR A WIDESPREAD RAIN EVENT.
AT THIS TIME...NO CHANGES WERE MADE TO THIS PORTION OF THE EXTENDED
OUTLOOK...ALTHOUGH RAIN CHANCES MAY WARRANT AN UPWARD TREND SHOULD
FORCING SIGNALS REMAIN CONSISTENT.

&&

.AVIATION...
SCT SHRA/TS WILL DEVELOP THIS AFT/EVENING AHEAD OF AN APPROACHING
COLD FRONT. MVFR/IFR CEILING AHEAD OF THE FRONT WERE LIFTING/ERODING
EARLY THIS AFTERNOON AS THE FRONT APPROACHES AND MIXING OCCURS...PER
RUC BUFKIT SOUNDINGS. GOOD INSTABILITY AHEAD OF THE FRONT...ALONG
WITH SOME SPEED/DIRECTIONAL WIND SHEAR...COULD LEAD TO SEVERE
STORMS...WITH HAIL/DAMAGING WIND GUSTS. DUE TO UNCERTAINTY IN
WHERE/WHEN FOR THE TS...WILL LEAVE AS VICINITY MENTION IN THE TAFS
FOR NOW...AND WILL REFINE AS DEVELOPMENT/TRENDS ALLOW.

THE FRONT LOOKS TO PUSH EAST OF THE KRST/KLSE BETWEEN 06-09Z.
CEILINGS SHOULD SCATTER OUT POST FRONT...BUT SOME THREAT OF WRAP
AROUND CLOUDS AROUND A LOW TO THE NORTH...SINKING SOUTH ACROSS THE
TAF SITES FOR MONDAY. NOT CONFIDENT IN THIS SCENARIO...BUT COLD AIR
AND STEEP LOW LEVEL LAPSE RATES SHOULD LEAD TO SOME SCT/BKN CU
DEVELOPING FOR MON AFTERNOON REGARDLESS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM....THOMPSON
AVIATION...........RIECK
Hazardous weather outlook, May 25, 11:55 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1155 AM CDT SUN MAY 25 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-261000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1155 AM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE THREAT FOR SEVERE WEATHER CONTINUES FOR LATE THIS AFTERNOON INTO
THIS EVENING...WITH THE MAIN THREAT TIME CURRENTLY LOOKING TO BE
FROM 3 TO 9 PM. LARGE HAIL WILL BE THE MAIN THREAT...WITH DAMAGING
WINDS AND TORNADOES ALSO POSSIBLE.

THE CLOUD COVER WILL GRADUALLY THIN AND LIFT IN PLACES ACROSS THE
REGION...ALLOWING FOR SOME INSTABILITY TO DEVELOP. AS A COLD FRONT
SWEEPS IN FROM THE WEST...IT WILL TAP INTO THIS UNSTABLE AIRMASS...
ALONG WITH VERY FAVORABLE WIND PROFILES...TO PRODUCE THUNDERSTORMS...
SOME OF WHICH WILL LIKELY BECOME SEVERE.

THE FRONT WILL EXIT EAST AND SOUTH BY LATE THIS EVENING...TAKING THE
THUNDERSTORMS...AND SEVERE THREAT...WITH IT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CHANCE OF THUNDERSTORMS WILL LINGER OVER NORTHEAST IOWA AND
FAR SOUTHWEST WISCONSIN ON MONDAY. WITH THE FRONT...DEEPER MOISTURE
AND MORE UNSTABLE AIRMASS SOUTH OF THE AREA...ANY STORMS ON MONDAY
ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL CHANCES OF THUNDERSTORMS
SPREADS INTO THE AREA FOR THURSDAY NIGHT INTO SATURDAY. IT APPEARS
THERE MAY BE A THREAT FOR SEVERE STORMS ON FRIDAY...BUT THIS
REMAINS FAR FROM CERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUP ACTIVATION IS PROBABLE FOR LATER THIS AFTERNOON
AND EVENING. THE MAIN THREAT TIME LOOKS TO BE BETWEEN 3 PM AND 9
PM.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RIECK

In the hours before

Local storm report, May 25, 4:38 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
438 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             MARBLE ROCK             42.96N 92.87W
05/25/2008  E0.50 INCH       FLOYD              IA   TRAINED SPOTTER

            HALF INCH DIAMETER SIZED HAIL REPORTED.

&&

SHEA
Local storm report, May 25, 4:54 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             MARBLE ROCK             42.96N 92.87W
05/25/2008  E0.75 INCH       FLOYD              IA   CO-OP OBSERVER

&&

SHEA
Local storm report, May 25, 5:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
514 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             3 W CHARLES CITY        43.07N 92.73W
05/25/2008  E1.00 INCH       FLOYD              IA   TRAINED SPOTTER

&&

SHEA
Local storm report, May 25, 5:17 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
517 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             NASHUA                  42.95N 92.54W
05/25/2008  E0.88 INCH       CHICKASAW          IA   LAW ENFORCEMENT

&&

SHEA
Local storm report, May 25, 5:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             NEW HAMPTON             43.06N 92.31W
05/25/2008  E0.25 INCH       CHICKASAW          IA   LAW ENFORCEMENT

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:26 PM CDTTornado WarningARXFloyd34 min
May 25, 5:16 PM CDTSevere Thunderstorm WarningARXChickasaw, Floyd29 min
May 25, 5:31 PM CDTSevere Thunderstorm WarningARXHoward, Winneshiek29 min
May 25, 6:10 PM CDTTornado WarningARXFayette35 min
May 25, 6:29 PM CDTSevere Thunderstorm WarningARXClayton76 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.